# SDR CA070528006

- Difficulty date: March 1, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 7,561 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S90AT4
- Condition: Cracked
- Location: Propeller
- Part time: 890 hours
- Component: Propeller, Mcauly, D2A34C58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR OVERHAUL AT 10 YEARS CALENDAR TIME, AT THAT TIME THE PROPELLER HAD BEEN INSPECTED PER AIRWORTHINESS MANUAL PART VI APPENDIX C (4).  THE LAST OVERHAUL COMPLETED WAS OCTOBER 1991. FOUND BOTH BLADE THREADS CRACKED.  FAA AD 91-15-04 APPLIED TO THIS PROPELLER FOR INITIAL INSPECTION AND MODIFICATION WHICH HAD BEEN ACCOMPLISHED. (TC NR 20070528006)
